MAUDE Adverse Event Report: COOK INCORPORATED GOLDSTEIN SONOHYSTEROGRAPHY CATHETER; CANNULA, MANIPULATOR/INJECTOR, UTERINE

COOK INCORPORATED GOLDSTEIN SONOHYSTEROGRAPHY CATHETER; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number G19012
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient called in this morning to inform staff that a "little rubber acorn shaped object fell out of her" and she was concerned it was left behind from the hsf procedure and was worried more may be left behind.

Brand Name
GOLDSTEIN SONOHYSTEROGRAPHY CATHETER
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key15797126
Report Number15797126
Device Sequence Number14621192
Product Code LKF
UDI-Device Identifier00827002190122
UDI-Public00827002190122
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2022
Report Date (Section F) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG19012
Device Catalogue NumberJ-GSHC-542600-SV
Device Lot Number14710454
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer11/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA11/02/2022